MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH® DISSECTION ENDOVASCULAR STENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH® DISSECTION ENDOVASCULAR STENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47493
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event accroding to initial reporter: while trying to remove the trigger wires, they could not be removed - and for this reason the device twisted.The wires were eventually removed after some manipulation.The graft was delivered and implanted successfully.Patient outcome: part of the delivery system remain inside the patient's body.The grey positioners' top cap remains inside the patient.After the initial procedure, the patient recovered that week.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.The patient did not require any additional procedures due to this occurrence.

Brand Name
ZENITH® DISSECTION ENDOVASCULAR STENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key13236226
Report Number3005580113-2022-00009
Device Sequence Number19972008
Product Code MIH
UDI-Device Identifier10827002474939
UDI-Public(01)10827002474939(17)240812(10)E4145541
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2022
Report Date (Section F) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2024
Device Model NumberG47493
Device Catalogue NumberZDES-36-180-US
Device Lot NumberE4145541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/16/2021
Event Location Hospital
Date Report to Manufacturer01/10/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2022
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA01/12/2022